Categories
A Upcoming Events Events Homepage News

January 2022 CoDA Mixed Retreat Noddfa (In Person!)

Friday 14th January to Sunday 16th January 2021

The Noddfa retreat committee are happy to share that with the developments to meeting in person we are able to return to the wonderful location of Noddfa in north Wales to have an in-person retreat in 2022.

Registration is Friday 14th January from 4pm (Dinner 6.30pm) and ends Sunday 16th January at 3pm.

Location:

NODDFA, Conwy Old Road, Penmaenmawr, North Wales LL34 6YF

Cost:

The cost for the retreat (Friday to Sunday) to be paid to NODDFA is £150.

This is a Codependents Anonymous UK Approved Mixed Retreat. CoDA Traditions are observed, and only CoDA approved literature is available for sale. The retreat will adhere to the 12 Steps and 12 Traditions of Codependents Anonymous. No outside speakers are involved.

There will be a social gathering on the Saturday evening – please share your talents with us! (though do be mindful of Tradition 6, i.e. no outside enterprises). All activities are optional.

Readings at meetings throughout the weekend will be taken from the following literature:

  • The CoDA big book
  • The codependents anonymous workbook
  • In this moment daily meditation book
  • Common threads of codependency
  • Peeling the onion
  • The twelve-piece relationship toolkit

Bring along a teddy, picture of yourself as a child and anything that may help reach and comfort your child within.

The Retreat will take place at Noddfa. Noddfa is home to a small, extremely kind and friendly spiritual group of religious Sisters and is a venue used by 12 Step and numerous other groups throughout the year. It is a lovely old house with views of the sea and the hills. The grounds are full of trees, colourful shrubs and flowers. There is also a walled vegetable garden, a labyrinth and many other hidden treasures.

NODDFA is a Welsh word meaning ‘haven’ or ‘refuge’. A place of peace and welcome, a place where you can regain energy. This is the venue we have again chosen for our Retreat and we hope it will be a time for you to relax and recharge while taking time to be self-aware.

During your stay it is not compulsory to attend all the meetings if you do not wish to.

The beach is a 10 minute walk downhill, and obviously it takes longer coming back. The mountains are also accessible and the grounds around Noddfa are vast. Most of the bedrooms are for single occupancy and each floor has ample washing facilities and plenty of tea-making areas. Please bring a towel and a hot water bottle for extra comfort.

Please contact Noddfa directory for the price of accommodation and food for your stay, this is paid directly to NODDFA by cheque or BACS. Additionally there is a £10 Registration Fee to be paid on arrival which goes to cover the cost of retreat materials and expenses.

The rooms (and attendance) will be allocated on a first come first serve basis. It is assumed that the retreat will be able to accommodate around 36 attendees as with previous years.

Please speak with either Sister Patrice or Sister Mary-Jo to book and pay for your place at Noddfa mentioning the January 2022 Coda Mixed Retreat. There are limited places as this is a very popular event, so it is suggested you book as soon as possible. Please also notify the retreat committee of your booking and your email address at petehcoda@outlook.com

NODDFA details are as follows:

Phone number: 01492-623473

Email: noddfapen@aol.com

Website: http://www.noddfa.org.uk

Any further CODA queries for the retreat please contact Pete by phone/WhatsApp on 07853865040 or by email petehcoda@outlook.com

The food at Noddfa is wholesome and plentiful (and their soda bread is delicious!). If you need a special diet i.e. vegetarian, vegan, gluten-free, dairy-free etc. please inform Noddfa when you are booking directly with them. We are looking forward to an exciting and uplifting Retreat and to welcome new and previous participants.

Categories
A Upcoming Events B News Events Homepage News

20th and 21st November 2021 MOM CoDA Inner Child Weekend

Saturday 20th and Sunday 21st November 2021

2021-11-20T09:00:00

  days

  hours  minutes  seconds

until

Retreat Start

The Mixed Online Meeting Group offers an open invitation to attend a weekend of Inner Child related meetings and activities!

No pre-registration necessary. Capacity 100 on a first come – first served basis

  • The event will NOT be recorded.
  • All readings used will be taken from CoDA approved literature.
  • Activities draw from the content and spirit of CoDA conference approved literature.
  • The Event and meetings all adhere to all the CoDA principles and values.
  • All those providing service are fellows in CoDA.
  • 7th Tradition details are posted below and will be made available during the retreat – all donations will be used to help reach the Co-dependents who still suffer.

7th tradition donations during the retreat can be made anonymously using the following link:

Retreat Meeting details

CoDA Inner Child Weekend (Online)

Join Zoom meeting

Zoom Meeting ID: 859 7584 0363

Passcode: 137168

or call:

+44 203 481 5237 UK

+1 929 205 6099 US (New York)

+353 1 240 8941 Ireland

Find your local number here

This is a Codependents Anonymous UK Approved Mixed Retreat. CoDA Traditions are observed, and only CoDA approved literature is used.

There will be a social gathering on the Saturday evening – please share your talents with us! (though do be mindful of Tradition 6, i.e. no outside enterprises). All activities are optional.

Any further CODA queries for the retreat please contact Hannah on hannahinrecovery@gmail.com or Pete on petehcoda@outlook.com

Weekend Schedule

Saturday 20th November

Opening Ceremony – 9am-10am

Meeting – Childhood and life today meeting – 10:15am-11:45am

Activity – Teddy bears Picnic – 12pm-1pm

Meeting – Step 1 – The inner child meeting – 13:15pm-2:45pm

Activity – Yoga (for all levels) – 3pm-4pm

Activity – Music Room – 4pm-5pm

Activity – Teenager Junk Food Dinner – 5pm-6pm

Activity – Art Connection – 6pm-7pm

Saturday Night Social – 7:15pm-8:15pm

Meeting – Bedtime Story Meeting – 8:30pm-10pm

Activity – Bedtime Meditation – 10:15pm-11:15pm

Sunday 21st November

Meeting – Step 4 The Inner Child Meeting – 1pm-2:30pm

Activity – Selected Step 4 questions writing prompt 2:45-4:15pm

Activity – Improv and Clowning – 4:15pm-5:15pm

Activity – Dinner – 5:15pm-6:30pm

Meeting – Parenting the inner child plus affirmations – 6:45pm-8:15pm

Closing ceremony – 8:15pm-9pm

Inner Child Disco – 9pm -10pm

Categories
A Upcoming Events Events Homepage News NSC NSC Agenda

6th November 2021 – NSC meeting

Time: 12:50 for 13.00-17:00

CoDA UK is holding its next business meeting which is open to members from all the national meetings and representatives of regional groups.

Join us online/by phone to discuss national CoDA business and share news from your groups. Group Service Representatives (GSRs) are able to vote on any motions proposed. 

The meeting will follow the successful recent format of 10 minutes per agenda item, with 30 second shares from each member before a vote is taken, if one is required. Please note that there may not be enough time in the meeting to go through any written reports in detail so we ask all members to come prepared, having read the reports and agenda items in advance, so that we have time for questions, and sharing and reflection during each agenda item.

If your group or region has an item of business you would like to bring to this meeting, you would like to nominate yourself for a service role, or you’re a member in service who is providing a report to the meeting, please download and complete this form, and email it to secretary@codauk.org by Friday 29th October, to enable the Chair and Secretary to put together the agenda and circulate it in advance of the meeting. Details of the confirmed agenda and papers will appear below on or around 31st October 2021.

How to join the meeting:

The meeting is open to all members, not just GSRs, using the Zoom details below.

Join Zoom meeting 

Meeting ID: 857 1637 8916
Password: 874688

Or dial on one of the numbers below
+44 330 088 5830, +44 131 460 1196 , +44 20 3481 5237,
+44 20 3481 5240, +44 20 8080 6591, +44 20 8080 6592

Agenda ItemStart TimeEnd Time
1 Welcome, moment’s silence, Preamble, 12 Steps, 12 Traditions, 12 Service Concepts and sharing guidelines. Reminder of 30 second time out with serenity prayer if anyone requests. 20 mins1 PM1:20 PM
2. Request for a member to take minutes and agreement on how this will be done (see agreed proposals below) 10 mins1:20 PM1:30 PM
3. Introductions and Feelings check with meetings info from General Service Representatives (GSRs) and AOB requests from any attendee who wishes to have an issue discussed that isn’t on the agenda. 20 mins1:30 PM1:50 PM
4. Voting entity established and appointment of a spiritual timekeeper 5 mins1:50 PM1:55 PM
1:55 PM2:15 PM
2:15 PM2:25 PM
2:25 PM2:45 PM
15-minute break2:45 PM3 PM
3 PM3:50 PM
3:50 PM4 PM
4 PM4:10 PM
4:10 PM4:45 PM
4:45 PM4:55 PM
13. Close – Promises and long form Serenity Prayer 5 mins4:55 PM5 PM

The following agreed proposals from recent NSC meetings may guide us in our service:
20th March 2021 NSC meeting
Agenda item 1 – That the minutes to NSC meetings be limited to the proposals/ votes only and relevant committee member’s reports detailing business information e.g. Treasurer’s Report/ PI/ Hospitals and Institutions.
The minutes will include ‘dissenting voices’ which will be specifically relayed to the secretary after the vote; the comments will be attributed to the member who made them.
Abstain – 0
Against – 0
In favour – 15 – motion carried

5th December 2020 NSC meeting
Agenda item 15  – For this and the next NSC meeting we go with a majority vote i.e. the total of the in-favour votes is greater than the sum of the against and abstentions. The total of the votes is based on how many people are in the meeting and eligible to vote. Abstentions are made as members don’t have the confidence to make a yes or no decision
so need to be accounted for. 
Abstain – 1
Against – 0
In favour – 9 Motion carried

5th December 2020 NSC meeting – Agenda item 7
Propose that when discussions diverge away from the agenda item, the Chairman can clarify with the sharer the new discussion point and raise it as an independent AOB item added to the end of the meeting or a sub-
committee to discuss the item and report back to the NSC.
Abstain – 2
Against – 0
In favour – 8 – motion carried

Categories
A Upcoming Events B News Events Homepage News

30th Oct – North Region Intergroup ‘Home Group Workshop’

Saturday 30th October 2021

1.45pm for 2pm until 5pm on Zoom

CoDA UK’s North Region Intergroup is trying something new for our next quarterly meeting.

A CoDA member said that a healthy regional group is a “Home Group for Home Groups“.

We would like to explore this concept together in Fellowship.

The meeting is open to all members, including Group Service Representatives (GSRs) and newcomers alike. We are inviting CoDA members from Scotland, Wales, Northern Ireland, Ireland and the North of England and Midlands to join us for an afternoon of fellowship and sharing online on Zoom.

We can raise any concerns, problems or questions from our Home Group, or individually, to share with each other about our experiences of attending a CoDA meeting, Step Groups, Sponsoring/looking for a Sponsor and especially sharing our experiences during the disruptions of the past many months at these most difficult of times.

In this Workshop we can find new opportunities to broaden our Recovery in the Fellowship of CoDA. We can bring news and views from our local meetings that are important to us, where we will be heard in an atmosphere of love, friendship and fellowship and where it will be a safe space to hear or share our Experience, Strength and Hope of CoDA Recovery.

We will be using breakout rooms during the workshop so we can meet and chat with members from other meetings in smaller groups, and then all come back together as a whole group in order to share all the issues and ideas presented: a melting pot of ideas and initiatives to strengthen our CoDA Fellowship and support each other with our own experience, strength and hope carrying us through to our happy road to recovery from codependency and to encourage inclusivity.

The workshop will be held in a relaxed and informal way, following the CoDA Preamble, Welcome, Steps & Traditions, and other CoDA meeting literature.

Some literature it might be useful for groups and members to read together with their Home groups and have in mind when you attend the workshop are:

Building CoDA Community: Healthy Meetings Matter 
https://www.codaliterature.co.uk/building-coda-community-healthy-meetings-matter-booklet-23-p.asp

Carrying the Message: Living the Twelfth Step
 https://www.codaliterature.co.uk/new-carrying-the-message-living-the-twelfth-step-56-p.asp

Common Threads of Codependency
https://www.codaliterature.co.uk/common-threads-of-codependency-booklet-20-p.asp

Codependency & Recovery – The Differences 
Codependency & Recovery – The Differences

Join us on Zoom: https://us02web.zoom.us/j/82116364363?pwd=aEk2QkhlMGdsOWNRVUFKbnp3SkNXQT09

ID: 821 1636 4363

Password: 732740



Come and join us in what promises to be an exciting and helpful experience in CoDA Recovery.

All members – newcomers, seasoned CoDA members, GSRs etc – are welcome.

We look forward to seeing you on 30th October!


In gratitude, love, fellowship and service 

CoDA North Region Intergroup

Categories
A Upcoming Events Homepage News

22nd – 24th Oct – 35th Anniversary Convention – Wisdom to Know the Difference

Arizona CoDA Events is proud to present our 35th Anniversary Convention. Join us for 3 days of inspiring speakers and amazing workshops!

About this event

We will start the festivities on Friday Night!

Saturday Morning we have a treat for you! All the way from Italy a beautiful CoDA Morning Meditation, followed by speakers and workshops. There will be a fellowship in the evening for all on to connect and share in the beauty of the day.

Saturday will be filled with more inspiring speakers and workshops.

Save the Date and make plans to be there if not for the entire weekend at least for some of it. More details will be coming your way. Please stay tuned in.

Suggested Donation to support our convention is $25.

To join the events remotely via Zoom – click here

Find out more via coda.org

View the flyer

Categories
B News Events Events Archive Homepage News NSC NSC Agenda Uncategorized

1st May 2021 – NSC Quarterly meeting

Time: 12:50 for 13.00-17:00

CoDA UK is holding its quarterly business meeting which is open to members from all the national meetings and representatives of regional groups.

Join us online/by phone to discuss national CoDA business and share news from your groups. Group Service Representatives (GSRs) are able to vote on any motions proposed. 

The meeting will follow the successful recent format of 10 minutes per agenda item, with 30 second shares from each member before a vote is taken, if one is required. Please note that there is not enough time in the meeting to go through the written reports in detail so we ask all members to come prepared, having read the reports and agenda items in advance, so that we have time for questions in section 5, and sharing and reflection during each agenda item.

One paper will follow during the week and this will be added below.

We ask members to consider agenda item 3 to see if they can offer service at this meeting – as our previous secretary has now finished her role, we will need someone to take notes.

Agenda document (presented below)

1 – Welcome, moment’s silence, Preamble, 12 Steps, 12 Traditions, 12 Service Concepts and sharing guidelines.
Reminder of 30 second time out with serenity prayer if anyone requests. 20 mins
1.00 – 1.20pm
2 – Introductions and Feelings check with meetings info from General Service Representatives (GSRs) and AOB requests from any attendee who wishes to have an issue discussed that isn’t on the agenda. 20 mins1.20-1.40pm
3 – Request for a member to take minutes and agreement on how this will be done 10 mins1.40-1.50pm
4 – Voting entity established and appointment of a
spiritual time keeper 5 mins
1.50-1.55pm
5 – Reports and updates from members in service
circulated in advance
– are there any questions arising from these? 20 mins
a. Treasurer
b. Literature Secretary
c. Sponsorship Committee
d. Contacts Management working group
e. London & SE Region (LSER) – verbal report from
meeting 10th April 2021 and background document
attached
f. North Region draft minutes – NSC to note, especially the discussions held about the three AOB items which
they would like to share with the wider fellowship
1.55 – 2.15pm
6 – Treasurer proposals: 30 mins
a. Zoom subscription renewal – vote
b. Set up Paypal or Givt account – discussion and vote
c. Lloyds Bank signatories – discussion for guidance
2.15 – 2.45pm
7 – Public Information (PI) proposals – discussion
and votes 20 mins

a. Introduction of a formal PI budget
b. Set up simple way for groups to engage with PI work
2.45 – 3.05pm
Break3.05 – 3.20pm
8 – CoDA UK to register as a charity discussion and
vote 10 mins
3.20 – 3.30pm
9 – Service positions – discussion and votes 30 mins
a. Service role job descriptions
b. Service role service role length, vacancies and
appointments

c. Role of trusted servants
3.40 – 4.00pm
10 – Service positions available – discussion and
votes 30 mins

a. PLI coordinator – Nomination received and role
description attached
b. Secretary – role description attached, nominations
required
c. Chair – Handover proposal attached and role
description to be added here before meeting;
nominations required
4.00 – 4.30pm
11 – Confirm future meeting dates & times
discussion and vote 10 mins
4.30 – 4.40pm
12 – AOB 15 mins4.40 – 4.55pm
13 – Close – Promises and long form Serenity
Prayer 5 mins
4.55 – 5pm

The draft agenda has been produced by the chair and proposal secretary, in consultation with other trusted servants as required, and will be available here on 24th/25th April.

How to join the meeting:

The meeting is open to all members, not just GSRs, using the Zoom details below.

Join Zoom meeting 

Meeting ID: 857 1637 8916
Password: 874688

Or dial on one of the numbers below
+44 330 088 5830, +44 131 460 1196 , +44 20 3481 5237,
+44 20 3481 5240, +44 20 8080 6591, +44 20 8080 6592

NB: The vote which was taken at the NSC last year to use Teams for an NSC meeting will be revisited in May, due to a change in circumstances.
Categories
Homepage News Uncategorized

Member Networks

A number of virtual network groups have been set up to share experience, strength and hope between meetings, and to provide fellowship and contacts across CoDA UK for a number of purposes.

To join, or find out more email the contacts below:

Name / OverviewFocus / Contact
CoDA Chair Finders

Join this group if you are having trouble finding speakers for your own meeting, or would like to volunteer to speak at other meetings outside your own.
Email admin with your first name, local group and saying why you want to join (chair/chairfinder).

Platform: Whatsapp
CoDA Chairs

Find out more!
CoDA UK Noticeboard

The purpose of this chat is to facilitate connection between all CoDA UK Groups where events and information can be instantly and directly shared across the fellowship.
CoDA UK Noticeboard

Find out more!
CoDA Outreach Group

This group is for CoDA members to coordinate Outreach calls. A place to find someone to share with (rather than share in channel).

Platform: Whatsapp
CoDA Outreach Call

Find out more!
CoDA Sponsor Support

This group is to support new and potential CoDA sponsors to have one to one conversations about sponsorship with more experienced sponsors. Please post requests for outreach.

Platform: Whatsapp
CoDA Sponsor Support

Find out more!
CoDA Step Group Online

This group is for CoDA members to coordinate themselves so they can form step groups online.

Platform: Whatsapp & Telegram
CoDA Steps

Find out more!
CoDA LGBTQIA+ Step Group

This WA group is to support the formation of LGBTQIA+ Step Groups.

Platform: Whatsapp & Discord
CoDA Steps (for LGBTQIA+)

Find out more!


Categories
B News Homepage News New to CoDA

What is codependence video

CoDA world service has produced a video to educate the public on ‘What codependency is’ and to be of service to the codependent who still suffers.

Categories
B News Homepage News Uncategorized

Public Liability Insurance 2020

Is your group covered for public liability insurance?
Does your room rent include public liability insurance?
If a meeting member had an accident at your venue and made a claim
Who would the claim be made against? who would be liable to pay?

Several CoDA groups who rent rooms are unsure of the answer to both these questions and believe they are covered by their venues insurance policy. Without reading the small print of the lease and asking specific questions to the Landlord it’s not always obvious.

Without public liability insurance, the person who signs the lease on behalf of the group, in the event of a claim is personally liable to meet all costs.

In 2019, CoDA UK contacted all groups requesting they check if the rent they pay for their rooms includes Public Liability Insurance. Many groups discovered they were not covered which led to CoDA UK purchasing a group policy for those groups who wanted to be covered. Several groups later approached us and paid to be added to the policy as their venue required a copy for their landlord to continue renting out the room.

The cost for each group to be covered last year was £50 per annum. A few groups last year paid the amount over several weeks. If your group would like to purchase cover and be included in the CoDA group insurance or if you have any questions regarding the policy, please send an email to coda.uk.insurance@gmail.com before the 26th March 2020.